# SDR DALA2023092908033

- Difficulty date: September 25, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 107,801 hours, 15,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 EPATH LIGHTS INOP AT SEATS 51 52 FG. CORRECTIVE ACTION: REF B767 SWPM CH 20. REPAIRED WIRING AT SEATS. OPSC CK OK PER B767 AMM 33-51 (4614035)
